# SDR P5CA9800361

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Foreflap
- Condition: Corrosion
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FORE FLAP I/B TOP SURFACE PANEL FOUND SURFACE CORROSION AT 3 LOCATIONS.  CORROSION REMOVED AND TREATED PER SRM 51-10-01 AND 51-10-02.
